# SDR DLM88991939

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOSS OF THE RIGHT HYD SYSTEM.  INITIALLY LOST THE RIGHT      PRESSURE THEN THE RIGHT HYD QTY WENT TO ZERO WITH THE  TRANSFER AND AUX PUMPS.  FOUND FLEXIBLE HYD PRESSURE LINE FROM PYLON TO ENG DISCONNECT WORN THRU AT CLAMP.  REPLACED HOSE AND CLAMP.
